MathSciNet Relay Station
MathSciNet bibliographic data
MR1641073 (2000i:54052) 54F45 (54A35 54E35 54E50)
Mrówka, S. Small inductive dimension of completions of metric spaces. II. Proc. Amer. Math. Soc. 128 (2000), no. 4, 1247–1256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement